Discussions that mention mavik

High & Low Blood Pressure board


I am a 28 year old body builder that has a heart condition. Only 28% of my heart was actually functioning when I went into the doctor for a swollen ankle in a year and a half ago. I managed to get that up to a very close to normal 58%. I truely believe that bodybuilding saved my life and helped me to recover. This seems to be a genetic problem in my family since all the males suffered from it and I am the only one to recover I really thank the years of bodybuilding before and after it.

Right now I am sitting at 286lbs of pretty much solid muscle at 5'9". However lately I have been having a hard time in the gym. Since my heart has recovered my blood pressure when working out is 150's/50's. Does any one think the medication (mavik and bisopropolol) might be too strong? or too weak? Other medication I sometimes take is over the counter sleeping pills (Diphenhydramine Hydrocloride) could this be causing an interaction? (and there are no steroids involved...I am sure a lot of people would think of that)

Any thoughts... I can't keep working out with this blood pressure... I feel terrible and weak during the workout with cold sweats. Can someone explain to me how this type of blood pressure would effect a person?

Thanks in advance.